1Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China
2College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia, 028043, China;Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin, 300387, China
3School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China
Turkish Journal of Analysis and Number Theory.
2018,
Vol. 6 No. 4, 116-119
DOI: 10.12691/tjant-6-4-2
Copyright © 2018 Science and Education PublishingCite this paper: Feng Qi, Bai-Ni Guo. Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations.
Turkish Journal of Analysis and Number Theory. 2018; 6(4):116-119. doi: 10.12691/tjant-6-4-2.
Correspondence to: Feng Qi, Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China. Email:
qifeng618@gmail.com,Abstract
In the paper, in terms of the Stirling numbers of the first and second kinds, by three approaches, the author derives simple, meaningful, and significant forms for coefficients in two families of nonlinear ordinary differential equations.
Keywords